Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Coefficients and roots of polynomials which define the derivatives of the exponential of $ (-$E$ /T)$

Authors: Edwin S. Campbell, E. M. Fishbach and J. O. Hirschfelder
Journal: Math. Comp. 12 (1958), 1-17
MSC: Primary 65.00
MathSciNet review: 0102917
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. O. Hirschfelder & Edwin S. Campbell, Analytical (power series) Solutions of Flame Propagation (CM-784), University of Wisconsin Naval Research Laboratory, May 27, 1953, p. 17 ff.
  • [2] F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. MR 0075670

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society